# SDR CALA2024122001601

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 95,908 hours, 22,737 cycles
- System (JASC): 5200 · Doors
- Part: Track
- Condition: Fod
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R SITE LITE INOP SWAP NEW LIGHT CAPSULE NO HELP NEED FARTHER T/S. VERIFIED PILOT INDICATION DOOR IN FLIGHT DECT ALL OK. FOUND DEBRIS ON DOOR SLIDE ARM TRACK. REMOVED DEBRIS AND PERFORMED OPS CHECK PER AMM 52-11-01. DOOR SLIDE SLIDE ARM LIGHT ILLUMINATES. OK FOR SERVICE.
